# SDR AALA201712059012

- Difficulty date: November 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D533709500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON FRAME 36 AT OPEN FASTENER HOLE (A) INBOARD LOCATED PRESSURE PANEL LONGITUDINAL BEAMS LEFT HAND SIDE IN FORWARD CARGO COMPARTMENT AT LEFT BUTTLINE +Y1292. REPAIRED ON FRAME 36 AT OPEN FASTENER HOLE (A) INBOARD LOCATED PRESSURE PANEL LONGITUDINAL BEAMS LEFT HAND SIDE IN FORWARD CARGO COMPARTMENT AT LEFT BUTTLINE +Y1292 PER EA 5316Y209.
